Journal of Differential Geometry

A geometric characterization of points of type $m$ on real submanifolds of $\mathbf{C}^n$

Thomas Bloom and Ian Graham

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 12, Number 2 (1977), 171-182.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214433979

Digital Object Identifier
doi:10.4310/jdg/1214433979

Mathematical Reviews number (MathSciNet)
MR0492369

Zentralblatt MATH identifier
0363.32013

Subjects
Primary: 32C25: Analytic subsets and submanifolds
Secondary: 32F10: $q$-convexity, $q$-concavity 53B35: Hermitian and Kählerian structures [See also 32Cxx]

Citation

Bloom, Thomas; Graham, Ian. A geometric characterization of points of type $m$ on real submanifolds of $\mathbf{C}^n$. J. Differential Geom. 12 (1977), no. 2, 171--182. doi:10.4310/jdg/1214433979. https://projecteuclid.org/euclid.jdg/1214433979


Export citation